# SDR W8PA9611

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102047
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COS - FLT 243 - UNABLE TO CONTROL CABIN PRESSURIZATION.  REPLACED CABIN PRESSURE CONTROLLER.  (X)
